Best deal of the week
DR. DOPING

Instructions

Logo DR. DOPING

Instruction for use: Citramarin

I want this, give me price

Active substance Acetylsalicylic acid + Caffeine + Paracetamol

Dosage form

Powder for solution for ingestion orange, lemon.

Composition

Composition per package:

Acetylsalicylic acid - 0.360 g, caffeine - 0.045 g, paracetamol - 0.270 g.

Excipients:

Aromatizer orange or lemon (food flavoring "orange durar" or "lemon durar") - 0,02 g, aspartame - 0,0125 g, citric acid monohydrate (acid citric monohydrate food) - 0.35 g, sodium bicarbonate (sodium bicarbonate ) - 0.28 g, povidone low molecular weight - 0.0105 g, sucrose (sugar) - 11.644 g.

Description of dosage form

A granular powder of light yellow color with white and yellow impregnations. The presence of easily disintegrating lumps is allowed. When dissolved in hot water for 3 minutes with stirring, an opalescent solution with a yellowish tinge with the smell of orange or lemon is formed.

Pharmacological group

Analgesic combined (non-steroidal anti-inflammatory agent + psychostimulating agent + analgesic non-narcotic agent)

Pharmacodynamics

Combined drug containing acetylsalicylic acid, caffeine and paracetamol.

Acetylsalicylic acid has antipyretic and anti-inflammatory effect, relieves pain, especially caused by the inflammatory process, as well as "inhibits platelet aggregation and thrombosis, improves microcirculation in the inflammatory focus.

Caffeine increases the reflex excitability of the spinal cord, excites the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, reduces platelet aggregation; reduces drowsiness, a feeling of fatigue, increases mental and physical performance. In this combination, caffeine in a small dose has practically no stimulating effect on the central nervous system, but it increases the tone of the vessels of the brain and helps to accelerate blood flow.

Paracetamol has an analgesic, antipyretic and extremely weak anti-inflammatory effect, which is due to its influence on the thermoregulatory center in the hypothalamus and a weak ability to inhibit the synthesis of prostaglandins (Pg) in peripheral tissues.

Pharmacokinetics

Acetylsalicylic acid

At intake the absorption is complete. During absorption is subjected to presystemic elimination in the intestinal wall and systemic - in the liver (deacetylated). Quickly hydrolyzed by cholinesterases and albumin esterase, therefore the half-life is no more than 15-20 minutes.

In the body it circulates (75-90% in association with albumin) and is distributed in tissues as an anion of salicylic acid. The time to reach the maximum concentration is 2 hours.

Metabolized mainly in the liver with the formation of 4 metabolites, found in many tissues and urine.

It is excreted mainly by active secretion in the renal tubules in the form of salicylate (60%) and its metabolites. Removal of unchanged salicylate depends on the pH of the urine (with alkalinization of urine ionization of salicylates increases, their reabsorption worsens and the excretion increases significantly). The rate of excretion depends on the dose: when taking small doses, the half-life period is 2-3 hours, with an increase in the dose it can increase to 15-30 hours.

In newborns, the elimination of salicylates is much slower than in adults.

Caffeine

When ingested absorption is good, occurs throughout the intestine.

Absorption occurs mainly due to lipophilicity, and not water solubility.

Time to reach the maximum concentration - 50-75 minutes after ingestion, the maximum concentration of 1.6 - 1.8 mg / l. Quickly distributed in all organs and tissues of the body; easily penetrates the blood-brain barrier and the placenta. The volume of distribution in adults is 0,4 - 0,6 l / kg, in newborns - 0,78 - 0,92 l / kg. Communication with blood proteins (albumins) - 25 - 36%. More than 90% is metabolized in the liver, in children of the first years of life - up to 10 - 15%. In adults, about 80% of the dose of caffeine is metabolized to paraxanthin, about 10% to theobromine and about 4% to theophylline. These compounds are subsequently demethylated into monomethylxanthines, and then into methylated uric acids. The half-life in adults is 3.9-5.3 hours (sometimes up to 10 hours). The excretion of caffeine and its metabolites is carried out by the kidneys (in the unchanged form in adults, 1-2% is excreted).

Paracetamol

Absorption is high, the time to reach the maximum concentration is 0.5-2 h; the maximum concentration is 5-20 μg / ml. Connection with the proteins of the plaza - 15%. Penetrates through the blood-brain barrier. Less than 1% of the dose of paracetamol taken by the lactating mother penetrates into breast milk. The therapeutic effective concentration of paracetamol in plasma is achieved when it is administered at a dose of 10-15 mg / kg.

Metabolised in the liver (90-95%): 80% enters the conjugation reaction with the formation of inactive glucuronides and sulfates; 17% undergoes hydroxylation with the formation of 8 active metabolites, which are conjugated with glutathione with the formation of already inactive metabolites. With a lack of glutathione, these metabolites can block the enzyme systems of hepatocytes and cause their necrosis. The isozymes CYP2E1, CYP1A2 and, to a lesser extent, the isoenzyme CYP3A4 also participate in the metabolism of the preparation. The half-life is 1-4 hours. It is excreted by the kidneys in the form of metabolites, mainly conjugates, less than 5% unchanged. In elderly patients, the clearance of the drug decreases and the half-life increases.

Indications

Pain syndrome of mild and moderate severity (of various origins): headache, migraine, toothache, neuralgia, myalgia, arthralgia, algodismenorea.

Feverish syndrome: with acute respiratory infections, influenza.

Contraindications

Hypersensitivity to the main or auxiliary components of the drug; erosive and ulcerative lesions of the gastrointestinal tract (in the phase of exacerbation), gastrointestinal bleeding or perforation; peptic ulcer in anamnesis; complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses, and intolerance to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (including anamnesis);

hemophilia and other bleeding disorders;

hemorrhagic diathesis, hypoprothrombinemia;

avitaminosis K;

portal hypertension;

severe renal or hepatic insufficiency;

chronic heart failure III-IV functional class NYHA;

arterial hypertension III degree;

pregnancy and the period of breastfeeding;

glaucoma;

deficiency of glucose-6-phosphate hydridase;

increased nervous excitability, sleep disturbance;

surgical interventions, accompanied by heavy bleeding;

children under 15 years of age as an anesthetic, with febrile syndrome - up to 18 years;

simultaneous reception of methotrexate in a dose of more than 15 mg / week.

Carefully

Renal or hepatic insufficiency of mild and moderate degree, elderly age, gout, alcoholism, epilepsy and propensity to convulsive seizures, chronic heart failure of NYHA I-II functional class, coronary heart disease, cerebrovascular diseases, peripheral arterial diseases, smoking, chronic obstructive disease lung, simultaneous reception of methotrexate in a dose less than 15 mg / week, concomitant anticoagulant therapy, advanced age, simultaneous use with nonsteroidal anti-inflammatory drugs itelnymi drugs, corticosteroids, anticoagulants, antiplatelet agents, selective serotonin reuptake inhibitors.

pregnancy and lactation

Application during pregnancy and during breastfeeding is contraindicated.

Dosing and Administration

Adults

Inside, after eating. One packet of the drug is dissolved in 100 ml of hot water. Use a freshly prepared solution.

With a headache, the recommended dose is 1-2 packs, in the case of severe headache, the next dose is after 4-6 hours.

When migraine, the recommended dose of 2 packages when symptoms occur, if necessary, repeated intake after 4-6 hours. For treatment of headache and migraine, the drug is used no more than 4 days.

With pain syndrome - 1-2 packs; the average daily dose is 3-4 packets, the maximum daily dose is 6 packs. The drug should not be taken more than 5 days as an analgesic drug and more than 3 days - as an antipyretic.

Elderly (over 65 years of age)

Care should be taken in elderly patients, especially with low body weight.

Patients with hepatic and renal insufficiency

The effect of impaired liver or kidney function on the pharmacokinetics of the drug has not been studied. Given the mechanism of action of acetylsalicylic acid and paracetamol, their use can aggravate renal or hepatic insufficiency. In this regard, the drug is contraindicated in patients with severe hepatic or renal insufficiency (see the section "Contraindications"), and for hepatic and renal failure of mild to moderate degree, it should be used with caution.

Side effects

Many of these unwanted reactions are clearly dose-dependent and vary from patient to patient.

The frequency of adverse drug reactions is classified according to the recommendations of the World Health Organization.

Post-registration data

System-Organ Class

From the immune system Hypersensitivity

Mental disorders Anxiety

From the side of the nervous system Migraine, drowsiness

From the skin and subcutaneous tissues of Erythema, rash, angioedema, erythema multiforme

From the cardiovascular system Heart palpitations

From the side of the vessels Reduction of blood pressure

On the part of the respiratory system, chest and mediastinal organs Shortness of breath, bronchospasm

From the side of the digestive system Pain in epigastrium, dyspepsia, abdominal pain, gastrointestinal bleeding (including from the upper parts of the gastrointestinal tract, bleeding from the stomach, from the stomach ulcer, from the duodenal ulcer, from the rectum), erosive- ulcerative lesions of the gastrointestinal tract (including gastric ulcer, duodenal ulcer, large intestine, peptic ulcer)

From the side of the liver and biliary tract Liver failure

Common disturbances Malady, discomfort

Data on the enhancement or expansion of the spectrum of adverse events of individual components when applied in combination in accordance with the instructions for use are not available.

Increased risk of bleeding after taking acetylsalicylic acid persists for 4-8 days. Very rarely, there may be severe bleeding (eg, cerebral hemorrhage), especially in patients with untreated hypertension and (or) with simultaneous use of anticoagulants, in some cases life threatening.

Overdose

Acetylsalicylic acid

With mild intoxication - dizziness, noise in the ears, deafness, increased sweating, nausea, vomiting, headache and confusion. It occurs at a plasma concentration of 150-300 μg / ml. Treatment - dose reduction or cancellation of therapy.

At concentrations above 300 μg / ml, severe intoxication occurs, manifested by hyperventilation, fever, anxiety, ketoacidosis, respiratory alkalosis, and metabolic acidosis. Oppression of the central nervous system can lead to coma, cardiovascular collapse and respiratory failure can also occur.

The greatest risk of chronic intoxication is observed in children and the elderly with more than 100 mg / kg / day for several days.

Treatment

If more than 120 mg / kg of salicylates are suspected, active carbon is injected repeatedly inside the last hour.

When taking more than 120 mg / kg salicylates should determine their plasma concentration, although it is impossible to predict its severity on the basis of this indicator, it is also necessary to take into account the clinical and biochemical indicators.

If the plasma concentration exceeds 500 μg / ml (350 μg / ml for children under 5 years), intravenous sodium bicarbonate effectively removes salicylates from the plasma.

If the plasma concentration v exceeds 700 μg / ml (lower concentrations in children and the elderly) or in severe metabolic acidosis, the therapy of choice is hemodialysis or hemoperfusion.

Paracetamol overdose

Overdose may lead to intoxication, especially in elderly patients, children, patients with liver diseases (caused by chronic alcoholism), in patients with eating disorders, as well as in patients taking inductors of microsomal liver enzymes, at which fulminant hepatitis, hepatic insufficiency, cholestatic hepatitis, cytolytic hepatitis, in the cases indicated above - sometimes with a fatal outcome.

The clinical picture of acute overdose develops within 24 hours after taking paracetamol.

Symptoms: gastrointestinal disorders (nausea, vomiting, decreased appetite, a feeling of discomfort in the abdominal cavity and (or) abdominal pain), pallor of the skin. With the simultaneous administration of 7.5 g or more to adults or children over 140 mg / kg, cytolysis of hepatocytes occurs with complete and irreversible necrosis of the liver, the development of hepatic insufficiency, metabolic acidosis and encephalopathy, which can lead to coma and fatal outcome. After 12-48 hours after the injection of paracetamol, the activity of microsomal liver enzymes, lactate dehydrogenase, bilirubin concentration and a decrease in prothrombin content are noted.

Clinical symptoms of liver damage are manifested after 2 days after drug overdose and reach a maximum of 4-6 days.

Treatment

Immediate hospitalization.

Determination of the amount of paracetamol in the blood plasma before starting treatment at the earliest possible time after an overdose.

The introduction of donors of SH-groups and precursors of the synthesis of glutathione - methionine and acetylcysteine - is most effective in the first 8 hours.

The need for additional therapeutic measures (further introduction of methionine, intravenous injection of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.

Symptomatic treatment.

Laboratory studies of the activity of microsomal liver enzymes should be performed at the beginning of treatment and then every 24 hours.

In most cases, the activity of microsomal liver enzymes is normalized within 1-2 weeks. In very serious cases, liver transplantation may be required.

Caffeine

Common symptoms include gastralgia, agitation, delirium, anxiety, nervousness, anxiety, insomnia, mental agitation, muscle twitching, confusion, cramps, dehydration, frequent urination, hyperthermia, headache, increased tactile or pain sensitivity, nausea and vomiting (sometimes with blood), noise in the ears. In severe overdose, hyperglycemia may occur. Cardiac disorders are manifested by tachycardia and arrhythmia.

Treatment

Dose reduction or caffeine withdrawal.

Interaction

Acetylsalicylic acid

Possible effects

Other non-steroidal

anti-inflammatory

drugs

Increase the damaging effect on the mucous membrane of the gastrointestinal tract (GIT), increase the risk of developing gastrointestinal bleeding. If it is necessary to use simultaneously, it is recommended to use gastroprotectors for the prevention of NSAID-induced gastrointestinal ulcers, therefore, simultaneous use is not recommended.

Glucocorticosteroids Increased damage to the mucosa of the gastrointestinal tract, increased risk of developing gastrointestinal bleeding. If it is necessary to simultaneously use it is recommended to use gastroprotectors, especially in persons over 65 years of age, so simultaneous use is not recommended.

Oral anticoagulants (eg, coumarin derivatives)

ASA can potentiate the effect of anticoagulants. Clinical and laboratory monitoring of bleeding time and prothrombin time is necessary.

Simultaneous use is not recommended.

Thrombolytics

Increased risk of bleeding. The use of ASA in patients during the first 24 hours after acute stroke is not recommended.

Simultaneous use is not recommended.

Heparin

Increased risk of bleeding. Clinical and laboratory monitoring of bleeding time is required.

Simultaneous use is not recommended.

Inhibitors of Aggregation

thrombocytes (ticlopidine, paracetamol, clopidogrel, cilostazol)

Increased risk of bleeding. Clinical and laboratory monitoring of bleeding time is required.

Simultaneous use is not recommended.

Selective serotonin reuptake inhibitors (SSRIs) Simultaneous use may affect blood clotting or platelet function, leading to an increased risk of bleeding in general, and in particular gastrointestinal bleeding, therefore simultaneous use is not recommended.

Phenytoin ASA increases the plasma concentration of phenytoin, which requires its monitoring.

Valproic Acid ASA disrupts communication with plasma proteins and, therefore, can lead to an increase in its toxicity.

It is necessary to monitor the plasma concentration of valproic acid.

Antagonists of aldosterone (spironolactone, canrenoate) ASA may reduce their activity due to a violation of sodium excretion, a proper control of blood pressure is necessary.

Loop diuretics (eg, furosemide) ASA may reduce their activity due to a glomerular filtration disorder caused by inhibition of prostaglandin synthesis in the kidneys. Simultaneous admission with NSAIDs can lead to acute kidney failure, especially in dehydrated patients. If diuretics are used simultaneously with ASA, it is necessary to ensure sufficient rehydration of the patient and monitor kidney function and blood pressure, especially at the beginning of treatment with diuretics.

Hypotensive drugs (ACE inhibitors, angiotensin II receptor antagonists, blockers of "slow" calcium channels) ASA may reduce their activity due to inhibition of prostaglandin synthesis in the kidneys. Simultaneous application can lead to acute renal failure in elderly or dehydrated patients. If diuretics are used simultaneously with ASA, it is necessary to ensure adequate rehydration of the patient and monitor kidney function and blood pressure. When used concomitantly with verapamil, bleeding time should be monitored.

Uricosuric agents (eg, probenecid, sulfinpyrazone) ACA can reduce their activity by inhibiting tubular reabsorption, resulting in a high plasma concentration of ASA.

Methotrexate ≤ 15 mg / week ASA, like all NSAIDs, reduces the tubular secretion of methotrexate, increasing its plasma concentration and thus toxicity. In this regard, the simultaneous use of NSAIDs in patients receiving high doses of methotrexate is not recommended (see section "Contraindications"). In patients taking low doses of methotrexate, the risk of interaction between methotrexate and NSAIDs should also be considered, especially in cases of impaired renal function. If combined therapy is necessary, it is necessary to monitor the general blood test, liver and kidney function, especially in the first days of treatment.

Derivatives of sulfonylureas and insulin ASA enhances their hypoglycemic effect, therefore, when taking a high dose of salicylates may require a reduction in the dose of hypoglycemic drugs.

It is recommended to more often monitor the glucose in the blood.

Alcohol Increases the risk of gastrointestinal bleeding, concomitant use should be avoided

Paracetamol

Possible interactions

Inducers of microsomal liver enzymes or potentially hepato-toxic substances (eg, alcohol, rifampicin, isoniazid, hypnotics and antiepileptics, including phenobarbital and carbamazepine)

An increase in the toxicity of paracetamol, which can lead to liver damage even with non-toxic doses of paracetamol, therefore, liver function should be monitored.

Simultaneous use is not recommended.

Chloramphenicol Paracetamol may increase the risk of increased concentrations of chloramphenicol. Simultaneous use is not recommended.

Zidovudine Paracetamol can increase the propensity to develop neutropenia, in connection with which it is necessary to monitor hematologic indices. Simultaneous application is possible only with the permission of the doctor.

Probenecid Probenecid reduces the clearance of paracetamol, which requires a reduction in the dose of paracetamol. Simultaneous use is not recommended.

Indirect

anticoagulants

Multiple paracetamol administration for more than one week increases the anticoagulant effect. Episodic reception of paracetamol has no significant effect.

Propanthelin and other drugs that slow evacuation from the stomach Reduce the rate of absorption of paracetamol, which can delay or reduce the rapid relief of pain.

Metoclopramide and other drugs that accelerate evacuation from the stomach Increases the rate of absorption of paracetamol and, accordingly, the effectiveness and the onset of pain relief.

Kolestiramin Reduces the rate of absorption of paracetamol, so if necessary for maximum analgesia, colestyramine is taken no earlier than 1 hour after taking paracetamol.

Caffeine

Combination of caffeine Possible interactions

Sleeping pills (for example, benzodiazepines, barbiturates, blockers of H 1 -gistaminovyh receptors) Simultaneous use can reduce the hypnotic effect or reduce the anticonvulsant effect of barbiturates, so simultaneous use is not recommended. If it is necessary to apply simultaneously, the combination should be taken in the morning.

Lithium The withdrawal of caffeine can increase the plasma concentration of lithium, since caffeine increases the renal clearance of lithium, so when you cancel caffeine, you may need to reduce the dose of lithium. Simultaneous use is not recommended.

Disulfiram Patients on disulfiram should be cautioned against the use of caffeine to avoid the risk of alcohol abstinence worsening due to the stimulating effect of caffeine on the cardiovascular and central nervous system.

Ephedrine-like substances

Increased risk of drug dependence.

Simultaneous use is not recommended.

Sympathomimetics or levothyroxine Due to mutual potentiation, the chronotropic effect can increase. Simultaneous use is not recommended.

Theophylline Simultaneous application reduces the excretion of theophylline.

Antibacterial drugs from the quinoline group (ciprofloxacin, enoxacin and pipemidic acid), terbinafine, cimetidine, fluvoxamine and oral contraceptives Increase the half-life of caffeine due to inhibition of liver cytochrome P450, so caffeine should be avoided in patients with impaired hepatic function, heart rhythm disorder and latent epilepsy.

Nicotine, phenytoin and phenylpropanolamine Decrease the terminal half-life of caffeine

Clozapine Caffeine increases the serum concentration of clozapine, probably due to both pharmacokinetic and pharmacodynamic mechanisms. It is necessary to monitor the serum concentration of clozapine. Simultaneous use is not recommended

Interaction with laboratory research

High doses of ASA can distort the results of a number of clinical and biochemical laboratory studies.

The use of paracetamol can affect the results of determination of uric acid by the method of phosphotungstic acid and glycemia by glucose oxidase / peroxidase method.

Caffeine can reverse the effects of dipyridamole on the bloodstream in the myocardium, thus distorting the results of this study. During the study, it is necessary to refrain from taking caffeine within 8-12 hours.

special instructions

Are common

This drug should not be taken concomitantly with medicines containing ASA or paracetamol.

Like other migraine treatments, care should be taken to exclude other potentially serious neurological disorders prior to initiating treatment for suspected migraine in patients who have not previously been diagnosed with a migraine, or whose migraine is atypical.

If patients develop vomiting during> 20% of migraine attacks, or> 50% of seizures require bed rest, the drug should not be used.

If migraine after taking the first two packets of the drug is not stopped, you need to seek medical help.

The drug should not be used if the patient has had more than 10 headache attacks per month for at least the last three months. In this case, you should suspect a headache due to excessive use of drugs and cancel treatment. In addition, patients should seek medical help.

Caution should be exercised in patients with risk factors for dehydration, for example, with vomiting, diarrhea or before, or after a major operation.

Due to its pharmacodynamic properties, the drug can mask the signs and symptoms of infection.

Due to the content in the preparation of acetylsalicylic acid

The drug should be used with caution in patients with gout, impaired renal or hepatic function, dehydration, uncontrolled hypertension, deficiency of glucose-6-phosphate dehydrogenase and diabetes mellitus.

Due to the inhibition of ASA platelet aggregation, the drug may lead to prolonged bleeding time during and after surgical interventions (including small ones, for example, tooth extraction).

The drug should not be used simultaneously with anticoagulants and other drugs that violate blood coagulability, without the supervision of a doctor (see the section "Interaction with other drugs"). Patients with blood clotting disorders should be carefully monitored. Care should be taken with metro or menorrhagia.

If a patient develops bleeding or ulceration of the gastrointestinal tract when taking the drug, it must be immediately canceled. At any point in the treatment of any NSAID, potentially lethal bleeding, ulceration and perforation of the gastrointestinal tract may occur with and without precursors and severe gastrointestinal complications in the history, and without them. These complications, as a rule, are more severe in the elderly. Alcohol, glucocorticosteroids and NSAIDs may increase the risk of gastrointestinal bleeding (see "Interactions with Other Drugs" section).

The drug can promote the development of bronchospasm and the appearance of exacerbation of bronchial asthma (including bronchial asthma due to intolerance to analgesics) or other hypersensitivity reactions. Risk factors include: bronchial asthma, seasonal allergic rhinitis, nasal polyposis, chronic obstructive pulmonary disease, chronic respiratory tract infections (especially associated with symptoms characteristic of allergic rhinitis). Such phenomena can also occur in patients with allergic reactions (for example, skin, including pruritus and urticaria) on other substances. In such patients it is recommended that special care be taken.

Children under 18 should not be prescribed medications containing acetylsalicylic acid as an antipyretic, since in the case of a viral infection they can increase the risk of developing Reye's syndrome. Symptoms of Reye's syndrome include hyperpyrexia, prolonged vomiting, metabolic acidosis, disorders of the nervous system and psyche, hepatomegaly and impaired liver function, acute encephalopathy, respiratory failure, convulsions, coma.

ASA can distort the results of laboratory tests of thyroid function due to a false positive concentration of levothyroxine (T4) and triiodothyronine (T3) (see section "Interaction with other drugs").

Due to the content of paracetamol in the preparation

Caution should be exercised when prescribing the drug to patients with impaired renal or hepatic function or alcohol dependence.

The risk of paracetamol poisoning is increased in patients taking other potentially hepatotoxic drugs or drugs that induce microsomal liver enzymes (eg, rifampicin, isoniazid, chloramphenicol, hypnotics and anticonvulsants, including phenobarbital, phenytoin and carbamazepine). Patients with an alcoholism in the anamnesis are a special group at risk for liver damage (see section "Interaction with other drugs").

Due to the caffeine content in the preparation

The drug should be administered with caution to patients with gout, hyperthyroidism and arrhythmia.

When using the drug should limit the consumption of products containing caffeine, as excessive intake of caffeine can lead to nervousness, irritability, insomnia and, in some cases, increased heart rate.

Influence on ability to drive vehicles, mechanisms

Studies to study the impact on the ability to drive vehicles and work with mechanisms have not been carried out. If such undesirable reactions occur such as dizziness or drowsiness, you should refrain from these activities and inform the doctor about it.

Form of issue

Powder for solution for ingestion orange, lemon.

For 13 g in heat-sealing bags of packaging combined material.

For 10 packages together with the instruction for use are placed in packs of cardboard box.

Storage conditions

In a dry, protected from light place at a temperature of no higher than 25 ° C.

Keep out of the reach of children.

Shelf life

2 years. Do not use after the expiration date.

Conditions of leave from pharmacies

Let go without a prescription.

Someone from the Brazil - just purchased the goods:
Vizomitin eye drops 5ml